Get Help Now!  

  800.815.3910 

  Available 24/7   

The road to recovery starts here! Trusted, confidential help available 24/7. Speak with an addiction treatment specialist anytime. Please call us now at 800-815-3910!




My ex has been abusing hydrocodone?

by Anne
(Sarasota, Fl)

My ex has been abusing hydrocodone for some time besides the obvious behavioral symptoms, his face is now puffy-- I have not seen him in 2 years what does this mean?

Comments for My ex has been abusing hydrocodone?

Click here to add your own comments

Not a common symptom of opiate abuse
by: Debbie Wicker

Dear Anne,

A puffy face is not a common symptom of Hydrocodone abuse. Puffy faces can be caused by a drug reaction and if your ex is buying drugs on the street for his addiction it could be that the drugs contain something that his body is reacting to.

Whenever you buy drugs on the street you have no idea what you are really getting. Drug dealers OFTEN cut drugs with other things so that they make more money from each sale.

I recommend that you confront your ex and tell him that his face is puffy and you recommend he go to a doctor to have it checked out ASAP!

Good Luck,

Debbie


Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Heroin Drug Addiction.





and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8






Recent Articles

  1. Breaking Bad Habits With These Effective Tips

    Apr 25, 18 08:53 AM

    Breaking Bad Habits With These Effective Tips Everyone has bad habits that bring them more negative results than positive ones. You could have a problem

    Read More

  2. Feeling high off nothing? Don’t understand Help?

    Apr 24, 18 09:16 AM

    I ate an edible about two weeks ago and in the past three days I started feeling high without smoking or eating anything. It lasts from 30 minutes to 1

    Read More

  3. Over the Counter Drug Abuse

    Apr 23, 18 08:43 AM

    Over the Counter Drug Abuse -- Prescribed Addiction? Are doctors causing the problem?

    Read More


Follow on Twitter or Google+